A Method for Efficient Computing the Number of Codewords of Fixed Weights in Linear Codes


Бакоев, Валентин (2008) A Method for Efficient Computing the Number of Codewords of Fixed Weights in Linear Codes Discrete Applied Mathematics, Vol. 156 (15), 2008, pp. 2986–3004. ISSN: 0166-218X; https://www.sciencedirect.com/science/article/pii/S0166218X08000255


 The problem for computing the number of codewords of weights not exceeding given integer in linear codes over a finite field is considered. An efficient method for solving this problem is proposed and discussed in details. It builds and uses a sequence of different generator matrices, as many as possible, such that the identity matrix takes disjoint places in them. The efficiency of the method is achieved by optimizations in three main directions: (1) the number of the generated codewords,(2)...
  Статия
 Linear code, Codewords generating, Weight spectrum algorithm, Minimum distance algorithm


Природни науки, математика и информатика
Природни науки, математика и информатика Информатика и компютърни науки

Natural sciences, mathematics and informatics
Natural sciences, mathematics and informatics Informatics and Computer Science

 Издадено
  4023
 Валентин Бакоев

13. I. Bouyukliev, S. Bouyuklieva, T. Maruta, P. Piperkov, On the Computation of the Weight Distribution of Linear Codes over Finite Fields, arXiv:1809.07090 [cs.DM] (https://arxiv.org/abs/1809.07090v1)

12. • Ю. В. Косолапов, Схема разделения секрета типа схемы Блэкли, основанная на пересечении подпространств, Матем. вопр. криптогр., том 8, выпуск 1, 2017, 13–30, DOI: https://doi.org/10.4213/mvk212

11. Han, S., Seo, H. S., & Ju, S. (2016). Efficient calculation of the weight distributions for linear codes over large finite fields. Contemporary Engineering Sciences, 9(13-16), 609-617. doi:10.12988/ces.2016.6448. ISSN: 1313-6569 (Print), 1314-7641 (Online).

8. Villanueva, M., Zeng, F., & Pujol, J. (2015). Efficient representation of binary nonlinear codes: Constructions and minimum distance computation. Designs, Codes, and Cryptography, 76(1), 3-21. doi:10.1007/s10623-014-0028-4. ISSN:0925-1022, https://rd.springer.com/article/10.1007%2Fs10623-014-0028-4

9. Джумалиева-Стоева М., Алгоритми за изследване на комбинаторни структури, дисертация за присъждане на ОНС „доктор”, ИМИ-БАН, 2015.

10. Монев В. Паралелна реализация на някои комбинаторни алгоритми, свързани с теория на кодирането, дисертация за присъждане на ОНС „доктор”, ФМИ на ВТУ „Св. св. Кирил и Методий”, 2015.

7. Kiermaier, M., & Wassermann, A. (2012). Minimum weights and weight enumerators of ℤ 4-linear quadratic residue codes. IEEE Transactions on Information Theory, 58(7), 4870-4883. doi:10.1109/TIT.2012.2191389 Print ISSN: 0018-9448, Electronic ISSN: 1557-9654

3. Bouyukliev I. & Monev V., (2010). Experimental results for two implementations of a probabilistic algorithm for minimum distance of linear codes, in: Proceedings of the 11th International Conference on Computer Systems and Technologies and Workshop for PhD Students in Computing, CompSysTech 2010, Sofia, Bulgaria, June 17 - 18, 2010, pp 281-286. ISBN: 978-1-4503-0243-2; doi: 10.1145/1839379.1839429 https://dl.acm.org/citation.cfm?id=1839429

4. Magma Computational Algebra System, http://magma.maths.usyd.edu.au/magma/citations/2008/

5. Varbanov Zl., New results on s-extremal additive codes over GF(4), Int. Journal of Information and Coding Theory, Vol. 1, Issue 4, 2010, pp. 400-409. ISSN: online 1753-7711, print 1753-7703

6. Varbanov, Z., On quantum information and the protection by quantum codes, in: Proceedings of the 11th International Conference on Computer Systems and Technologies and Workshop for PhD Students in Computing on International Conference on Computer Systems and Technologies CompSysTech 2010, Sofia, Bulgaria — June 17 - 18, 2010, pp 299-304. ISBN: 978-1-4503-0243-2; doi:10.1145/1839379.1839432 https://dl.acm.org/citation.cfm?id=1839432

1. Varbanov Zl., On Constructive Algorithms For Additive Self-Dual Codes Over GF(4), Acta Universitatis Apulensis (special issue for 5th Workshop ICTAMI’09), 2009, pp. 437-447

2. Varbanov Zl., Self-orthogonal Codes over F4 and New Quantum Codes, Bulgarian Journal of Physics vol.36 (2), 2009, pp.79 – 85. ISSN: Print: 1310-0157, Online: 1314-2666

Научният архив поддържа инициативата за отворен достъп OAI 2.0 с начален адрес: http://da.uni-vt.bg/oai2/